Rocky Mountain Journal of Mathematics

Nearly Krull domains and nearly Prufer $v$-multiplication domains

Jung Wook Lim

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we introduce some new concepts of almost factoriality of integral domains. More precisely, we investigate nearly Krull domains, nearly Prufer $v$-multiplication domains and some related integral domains.

Article information

Source
Rocky Mountain J. Math., Volume 48, Number 5 (2018), 1631-1646.

Dates
First available in Project Euclid: 19 October 2018

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1539936039

Digital Object Identifier
doi:10.1216/RMJ-2018-48-5-1631

Mathematical Reviews number (MathSciNet)
MR3866562

Zentralblatt MATH identifier
06958795

Subjects
Primary: 13A15: Ideals; multiplicative ideal theory 13F05: Dedekind, Prüfer, Krull and Mori rings and their generalizations 13G05: Integral domains

Keywords
Nearly Krull domain nearly Prufer $v$-multiplication domain almost Krull domain almost Prüfer $v$-multiplication domain

Citation

Lim, Jung Wook. Nearly Krull domains and nearly Prufer $v$-multiplication domains. Rocky Mountain J. Math. 48 (2018), no. 5, 1631--1646. doi:10.1216/RMJ-2018-48-5-1631. https://projecteuclid.org/euclid.rmjm/1539936039


Export citation

References

  • D.D. Anderson, D.F. Anderson and M. Zafrullah, Rings between $D[X]$ and $K[X]$, Houston J. Math. 17 (1991), 109–129.
  • D.D. Anderson and S.J. Cook, Two star-operations and their induced lattices, Comm. Algebra 28 (2000), 2461–2475.
  • D.D. Anderson, K.R. Knopp and R.L. Lewin, Almost Bézout domains, II, J. Algebra 167 (1994), 547–556.
  • ––––, Ideals generated by powers of elements, Bull. Austral. Math. Soc. 49 (1994), 373–376.
  • D.D. Anderson and M. Zafrullah, Almost Bézout domains, J. Algebra 142 (1991), 285–309.
  • D.F. Anderson and D. Nour El Abidine, The $A+XB[X]$ and $A+XB[[X]]$ constructions from GCD-domains, J. Pure Appl. Alg. 159 (2001), 15–24.
  • D.F. Anderson and A. Ryckaert, The class group of $D+M$, J. Pure Appl. Alg. 52 (1988), 199–212.
  • G.W. Chang, H. Kim and J.W. Lim, Numerical semigroup rings and almost Prüfer $v$-multiplication domains, Comm. Alg. 40 (2012), 2385–2399.
  • ––––, Almost factoriality of integral domains and Krull-like domains, Pacific J. Math. 260 (2012), 129–148.
  • G.W. Chang and J.W. Lim, Almost Prüfer $v$-multiplication domains and related domains of the form $D+D_S[\Gamma^*]$, Comm. Alg. 41 (2013), 2650–2664.
  • R. Gilmer, Multiplicative ideal theory, Queen's Papers Pure Appl. Math. 90, Kingston, Ontario, Canada, 1992.
  • B.G. Kang, Prüfer $v$-multiplication domains and the ring $R[X]_{N_v}$, J. Algebra 123 (1989), 151–170.
  • ––––, On the converse of a well-known fact about Krull domains, J. Algebra 124 (1989), 284–299.
  • Q. Li, Almost Prüfer $v$-multiplication domains and the ring $D+XD_S[X]$, Colloq. Math. 121 (2010), 239–247.
  • ––––, On almost Prüfer $v$-multiplication domains, Alg. Colloq. 19 (2012), 493–500.
  • J.W. Lim, Generalized Krull domains and the composite semigroup ring $D+E[\Gamma^*]$, J. Algebra 357 (2012), 20–25.
  • ––––, On almost factoriality of integral domains, Proc. Jangjeon Math. Soc. 19 (2016), 685–690.
  • ––––, The $*$-Nagata ring of almost Prüfer $*$-multiplication domains, Kyungpook Math. J. 54 (2014), 587–593.
  • ––––, On almost Prüfer domains and almost GCD-domains of the form $D+E[\Gamma^*]$, preprint.
  • J.W. Lim and D.Y. Oh, Semigroup rings as almost Prüfer $v$-multiplication domains, Semigroup Forum 97 (2018), 53–63.
  • U. Storch, Fastfaktorielle Ringe, Schr. Math. Inst. 36, University of Münster, Münster, 1967.
  • M. Zafrullah, A general theory of almost factoriality, Manuscr. Math. 51 (1985), 29–62.